# SDR ABXA000477

- Difficulty date: October 3, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 53,773 hours, 58,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 5912285509
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD CORNER WINDOW RETAINER RING WAS CRACKED JUST AFT OF FRAME 598.  REPAIRED RETAINER IAW DC9 SRM K07226.
